Skip to Main content Skip to Navigation
Journal articles

Upper bounds for the first eigenvalue of the Laplacian in terms of anisiotropic mean curvatures,

Abstract : We prove upper bounds for the first eigenvalue of the Laplacian of hypersurfaces of Euclidean space involving anisotropic mean curvatures. Then, we study the equality case and its stability.
Document type :
Journal articles
Complete list of metadata

Cited literature [17 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00827340
Contributor : Julien Roth Connect in order to contact the contributor
Submitted on : Wednesday, May 29, 2013 - 10:22:24 AM
Last modification on : Saturday, January 15, 2022 - 4:10:11 AM
Long-term archiving on: : Tuesday, April 4, 2017 - 12:47:26 PM

File

anisotropic-eigenvalues2013-03...
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00827340, version 1

Citation

Julien Roth. Upper bounds for the first eigenvalue of the Laplacian in terms of anisiotropic mean curvatures,. Results in Mathematics, Springer Verlag, 2013, 63 (3-4), pp.383-403. ⟨hal-00827340⟩

Share

Metrics

Les métriques sont temporairement indisponibles